# SDR W8PA970561

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CRACKED BS 540, BL 0 - RBL 25, WL 208.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-10-02, 51-40-02.  (M)
